Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Trying to conceive. Had diagnostic laparoscopy. Having abdominal pain. Taking injection for the follicle development

i going for treatment past 4 months to conceive i had diagnostic laperascopy for 2 nd month after laperoscopy my dr told me nothing problem. i always very little very lower abdomen pain i always feel it. she is giving me injection for the follicle development and for the rupture and duphoston tablet. am i moving in right path. could i conceive
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
in case of irregular periods and anovulatory cycles,
-tablets or injection will help in follicular development and release of ovum,
so if you plan intercourse at that time there will be more chance for pregnancy.
duphaston which is a synthetic progesterone,
will help in case of progesterone deficiency
in implantation of zygote and in maintenance of pregnancy.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor